# SDR SWAA2021040755361

- Difficulty date: March 15, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 53,993 hours, 32,250 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC INSPECTION ON LOWER BEAM 141A6536-14. CRACK INDICATION OBTAINED AT FILLET REGION OF FWD HOLE IAW NDTM PART 6;51-00-00 PROCEDURE 23. R-1 DOOR / REMOVED; REPLACED AND INSTALLED NEW LOER BEAM AT FOWARD SERVICE DOOR (R-1 DOOR) AS PER CMM 52-41-05; DRWG # 141A6516 DRWG# 141A6535; B737-700 SRM 51-40-02-0G-0; 51-440-05-0G-0
